# SDR UALA2011102805847

- Difficulty date: October 28, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1830 S35-36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1830 S35-36L, DENTED.  PERFORMED HFEC, NO CRACK FOUND. DENT MEASURES A=0.58" X 0.0157. A-Y=37.  WITHIN LIMITS IAW SRM.
